ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

О спектре полиномиального операторного пучка

Зильберглейт, А. С. and Копилевич, Ю. И. (1982) О спектре полиномиального операторного пучка. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 17 (2). pp. 134-139. ISSN 00002-3043

[img]
Preview
PDF
Download (742Kb) | Preview
    Item Type: Article
    Additional Information: Բազմանդային օպերատորային փնջի մասին։ On the spectrum of polynomial operator pencil.
    Uncontrolled Keywords: Զիլբերգլեյտ Ա. Ս., Կոպիլեվիչ Յու. Ի., Silbergleit A. S., Kopilevich Yu. I.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 12 Dec 2012 17:00
    Last Modified: 25 Dec 2012 10:33
    URI: http://mathematics.asj-oa.am/id/eprint/1469

    Actions (login required)

    View Item